中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: SYSTEMATICS OF PERIODIC WINDOWS IN THE DOUBLE-DIFFUSIVE CONVECTION SYSTEM
作者: LIU, ZH ;  FANG, HP
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1995
卷号: 24, 期号:3, 页码:299-304
关键词: MODEL
学科分类: Physics
通讯作者: LIU, ZH , GUANGXI UNIV,DEPT PHYS,NANNING 530004,PEOPLES R CHINA.
部门归属: CHINESE ACAD SCI,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The dynamics of truncated double-diffusive convection system on a parameter axis is studied with symbolic dynamics. It is found that the systematics of periodic windows interspersed in chaotic region for its one-dimensional (1D) return maps (to be defined in the text) can be fitted into the universal form for the 1D mappings with two critical points and the antisymetric property.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12694
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
SYSTEMATICS OF PERIODIC WINDOWS IN THE DOUBLE-DIFFUSIVE CONVECTION SYSTEM.pdf(289KB)----开放获取View Download

Recommended Citation:
LIU, ZH,FANG, HP. SYSTEMATICS OF PERIODIC WINDOWS IN THE DOUBLE-DIFFUSIVE CONVECTION SYSTEM[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1995,24(3):299-304.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LIU, ZH]'s Articles
 [FANG, HP]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LIU, ZH]‘s Articles
 [FANG, HP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: SYSTEMATICS OF PERIODIC WINDOWS IN THE DOUBLE-DIFFUSIVE CONVECTION SYSTEM.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace